MAUDE Adverse Event Report: TELEFLEX MEDICAL PU DP-40K DISP PUNCH 4.0MM; INSTRUMENTS, SURGICAL, CARDIOV

TELEFLEX MEDICAL PU DP-40K DISP PUNCH 4.0MM; INSTRUMENTS, SURGICAL, CARDIOV
Model Number IPN915270
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history record of batch number 74g2000344 and 74m1900010 have been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No nonconformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
We have had an issue in theatre with the disposable aortic punch.On the (b)(6) 2021 the item malfunctioned by getting stuck then not deploying.Clinical consequences: the lot number is 74g2000344, we have removed all of this lot number off our shelves just in case it's a batch problem.The sales representative confirmed that the sample has been disposed of.

Brand Name
PU DP-40K DISP PUNCH 4.0MM
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOV
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12326000
Report Number3004365956-2021-00265
Device Sequence Number2806504
Product Code DWS
UDI-Device Identifier14026704697943
UDI-Public14026704697943
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2022
Device Model NumberIPN915270
Device Catalogue NumberDP-40K
Device Lot Number74G2000344
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1